MAUDE Adverse Event Report: STRYKER GMBH PROXIMAL INTERPHALANGEAL IMPLANT, SIZE 3; SEMI-CONSTRAINED METAL/POLYMER FINGER JOINT PROSTHESIS

STRYKER GMBH PROXIMAL INTERPHALANGEAL IMPLANT, SIZE 3; SEMI-CONSTRAINED METAL/POLYMER FINGER JOINT PROSTHESIS
Model Number SR PIP-3
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/06/2022
Type of Reportable Event Serious Injury
Event or Problem Description
As reported: "size 3 pip proximal implant migrated volar implant had been originally implanted within the last 3-4 years.Only the proximal component needs to be revised.It was inspected in the or and appeared to be in good working order without issues.".
 
Additional Manufacturer Narrative
Based on the available information the device will not be returned therefore an evaluation of the device cannot be performed.A review of the device history is not possible because the lot number was not communicated.Should additional information become available, it will be provided in a supplemental report.Device disposition unknown.

Brand Name
PROXIMAL INTERPHALANGEAL IMPLANT, SIZE 3
Common Device Name
SEMI-CONSTRAINED METAL/POLYMER FINGER JOINT PROSTHESIS
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ   2545
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key14585242
Report Number0008031020-2022-00267
Device Sequence Number11267845
Product Code MPK
UDI-Device Identifier00886385020334
UDI-Public00886385020334
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
H980002
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/02/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberSR PIP-3
Device Catalogue NumberSRPIP3
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/05/2022
Initial Report FDA Received Date06/03/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR
Patient SexMale